# SDR DALA2023090107134

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 108,944 hours, 16,123 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 0194 -ATO- SECOND DEPARTURE ATTEMPT ABORTED DUE TO TO CONFIG WARNING FOR FLAPS AT APPROX. 90 KTS. CORRECTIVE ACTION: REPLACED #4 FLAP TRANSMITTER. REPLACED T/O CONFIGURATION CARD. (4511820)
